# SDR DALA2020102203422

- Difficulty date: October 16, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,033 hours, 35,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE DECK MEMBRANE CORNER BRACKET ARE  RT SIDE OPEN FASTENER HOLE 8 INCH INBOARD FROM -Y1523.  CRACK DIRECTION IS 1 O`CLOCK IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON FR 36 PRESSURE DECK MEMBER CORNER BRACKET ARE RT SIDE OPEN FASTENER HOLE 8 INCH INBOARD FROM -Y1523 IN FWD CARGO COMPARMENT, AS PER ER/A 587667-14 AD REV ORIGINAL AND PRI 587667-14A REV 0, 1 AND 2.
